Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Indoor & Outdoor Non-Drowsy Allergy Relief Fexofenadine Hydrochloride Tablets 12 Ct

Non-Drowsy Allergy Relief Fexofenadine Hydrochloride Tablets, 60mg, 12 Count. Antihistamine. Original Prescription Strength. Compare to the active ingredient in Allegra Allergy 12 Hour Tablets.12 Hour…

Ingredients

Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Iron Oxide Black, Iron Oxide Red, Iron Oxide Yellow, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cel…